# SDR UALA2009092803036

- Difficulty date: September 25, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N849UA
- Make and model: Airbus A319-131
- Aircraft serial: 1649
- Aircraft time: 27,516 hours, 10,899 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321454
- Part serial: 377
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN OVERWING EMERGENCY EXIT SIGN AND ESCAPE PATH LIGHTING POWER SUPPLY 12WL HAS A FAULT LIGHT.  REPLACED EPSU RWL.  OP CHECKED ITEMS 3 & 5 PER MMS.
